# SDR ASOA2016022714515

- Difficulty date: February 27, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 18,931 hours, 13,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD MISSING AT THE CABIN EXIT ROW.  INSTALLED EMERGENCY EXIT LIGHT COVER ON CABIN CEILING, OVERWING EXIT LOCATION IAW SRM 33-51-07.
